# SDR SWAA2022070117386

- Difficulty date: June 10, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED BS540 AT FWD CARGO COMPARTMENT 2022-316955 / [01] EQUIPMENT P/N 45MG; S/N 130066701; DUE DATE 08-APR-23 WAS USED.;[02] TOOL USED EDDY CURRENT FLAW DETECTOR P/N: NORTEC 600D S/N: 60007161486; DUE DATE: 06-DEC-22.;[03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-23.;[04] PERFORMED PERMANENT REPAIR STRINGER 23L LOCATED BTW BS500D TO BS540 IAW SRM B737-700 53-00-03-2R-1 REPAIR 1. MATERIAL USED: ALUMINUM SHEET 7075-T0 0.036? PO: 2022 126810 (CONVERTER TO 7075 T6) CHANNEL: BAC1493-249 P.O:2021 147833; ANGLES (2E/A): BAC1493-659 P.O: 2021 135083 SEE INDIVIDUAL SIGN OFF BELOW.;[05] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
